Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 18, Issue 4, Pages 789-797
http://dx.doi.org/10.1155/S0161171295001013

Computation of Green's matrices for boundary value problems associated with a pair of mixed linear regular ordinary differential operators

Department of Mathematics, Sri Sathya Sai Institute of Higher Learning, Prasanthinilayam 515 134, India

Received 29 July 1991; Revised 15 January 1992

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

T. Gnana Bhaskar and M. Venkatesulu, “Computation of Green's matrices for boundary value problems associated with a pair of mixed linear regular ordinary differential operators,” International Journal of Mathematics and Mathematical Sciences, vol. 18, no. 4, pp. 789-797, 1995. https://doi.org/10.1155/S0161171295001013.